Alert archive / Washington / Gale Warnings in 2014
Gale Warning 76, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Oct 18, 2014, 2:47 PM PDT. It took effect at Oct 19, 2014, 6:00 AM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2014, 2:47 PM PDT (21:47 UTC)
- In effect from
- Oct 19, 2014, 6:00 AM PDT
- Expired
- Oct 19, 2014, 6:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
575 WHUS76 KSEW 182147 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 247 PM PDT SAT OCT 18 2014 PZZ150-153-156-170-173-176-190600- /O.CON.KSEW.SC.Y.0233.000000T0000Z-141019T1300Z/ /O.UPG.KSEW.GL.A.0035.141019T1300Z-141020T0100Z/ /O.NEW.KSEW.GL.W.0076.141019T1300Z-141020T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 247 PM PDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * SEAS...10 TO 14 FEET WITH A PERIOD OF 9 SECONDS ON SUNDAY. * WIND...SOUTH 15 TO 30 KNOTS...RISING TO 25 TO 40 KNOTS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-190600- /O.EXT.KSEW.SC.Y.0233.141019T0100Z-141019T1300Z/ /O.NEW.KSEW.GL.W.0076.141019T1300Z-141020T0100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 247 PM PDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PDT SUNDAY. * SEAS...7 TO 10 FEET WITH A PERIOD OF 10 SECONDS ON SUNDAY. * WIND...SOUTHEAST RISING 15 TO 25 KNOTS TONIGHT...THEN 25 TO 35 KNOTS SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ132-133-190600- /O.EXB.KSEW.SC.Y.0233.141019T0600Z-141020T0100Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 247 PM PDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 PM PDT SUNDAY. * WIND...SOUTHEAST 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-190600- /O.EXB.KSEW.SC.Y.0233.141019T0600Z-141019T1900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 247 PM PDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO NOON PDT SUNDAY. * WIND...EAST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
5 follow-up statements
644 WHUS76 KSEW 190339 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 839 PM PDT SAT OCT 18 2014 PZZ130-191145- /O.CON.KSEW.SC.Y.0233.000000T0000Z-141019T1300Z/ /O.CON.KSEW.GL.W.0076.141019T1300Z-141020T0100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 839 PM PDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM PDT SUNDAY... * SEAS...7 TO 10 FEET WITH A PERIOD OF 10 SECONDS ON SUNDAY. * WIND...SOUTHEAST RISING 15 TO 25 KNOTS TONIGHT...THEN 25 TO 35 KNOTS SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-156-170-173-176-191145- /O.CON.KSEW.SC.Y.0233.000000T0000Z-141019T1300Z/ /O.CON.KSEW.GL.W.0076.141019T1300Z-141020T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 839 PM PDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM PDT SUNDAY... * SEAS...10 TO 14 FEET WITH A PERIOD OF 9 SECONDS ON SUNDAY. * WIND...SOUTH 15 TO 30 KNOTS...RISING TO 25 TO 40 KNOTS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132-133-191145- /O.CON.KSEW.SC.Y.0233.141019T0600Z-141020T0100Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 839 PM PDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 PM PDT SUNDAY... * WIND...SOUTHEAST 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-191145- /O.CON.KSEW.SC.Y.0233.141019T0600Z-141019T1900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 839 PM PDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO NOON PDT SUNDAY... * WIND...EAST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
163 WHUS76 KSEW 190911 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 211 AM PDT SUN OCT 19 2014 PZZ130-191715- /O.CON.KSEW.SC.Y.0233.000000T0000Z-141019T1300Z/ /O.CON.KSEW.GL.W.0076.141019T1300Z-141020T0100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 211 AM PDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PDT THIS EVENING... * SEAS...7 TO 10 FEET WITH A PERIOD OF 10 SECONDS. * WIND...SOUTHEAST RISING 15 TO 30 KNOTS...RISING TO 25 TO 35 KNOTS DURING THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-156-170-173-176-191715- /O.CON.KSEW.SC.Y.0233.000000T0000Z-141019T1300Z/ /O.CON.KSEW.GL.W.0076.141019T1300Z-141020T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 211 AM PDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PDT THIS EVENING... * SEAS...10 TO 14 FEET WITH A PERIOD OF 9 SECONDS TODAY. * WIND...SOUTH 15 TO 30 KNOTS...RISING TO 25 TO 40 KNOTS DURING THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-191715- /O.EXB.KSEW.SC.Y.0233.141019T1300Z-141020T0100Z/ ADMIRALTY INLET- 211 AM PDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PDT THIS EVENING. * WIND...SOUTHEAST WINDS 15 TO 25 KNOTS...STRONGEST NORTH PART. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132-133-191715- /O.CON.KSEW.SC.Y.0233.000000T0000Z-141020T0100Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 211 AM PDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WIND...SOUTHEAST 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-191715- /O.CON.KSEW.SC.Y.0233.000000T0000Z-141019T1900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 211 AM PDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WIND...EAST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
734 WHUS76 KSEW 191551 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 851 AM PDT SUN OCT 19 2014 PZZ130-150-153-156-170-173-176-200000- /O.CON.KSEW.GL.W.0076.000000T0000Z-141020T0100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 851 AM PDT SUN OCT 19 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * SEAS...10 TO 14 FEET WITH A PERIOD OF 9 SECONDS. * WIND...SOUTH 25 TO 40 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-200000- /O.NEW.KSEW.RB.Y.0029.141019T1800Z-141020T1200Z/ GRAYS HARBOR BAR- 851 AM PDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. * BAR CONDITION...ROUGH. * COMBINED SEAS...10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ132-133-200000- /O.EXT.KSEW.SC.Y.0233.000000T0000Z-141020T1300Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 851 AM PDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT MONDAY... * WIND...SOUTHEAST 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-191900- /O.CON.KSEW.SC.Y.0233.000000T0000Z-141019T1900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 851 AM PDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WIND...EAST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-200000- /O.CON.KSEW.SC.Y.0233.000000T0000Z-141020T0100Z/ ADMIRALTY INLET- 851 AM PDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WIND...SOUTHEAST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
119 WHUS76 KSEW 191817 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1117 AM PDT SUN OCT 19 2014 PZZ132-200100- /O.UPG.KSEW.SC.Y.0233.000000T0000Z-141020T1300Z/ /O.EXA.KSEW.GL.W.0076.000000T0000Z-141020T0100Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 1117 AM PDT SUN OCT 19 2014 ...GALE WARNING IN EFFECT UNTIL 6 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WIND...SOUTHEAST 25 TO 35 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ130-150-153-156-170-173-176-200100- /O.CON.KSEW.GL.W.0076.000000T0000Z-141020T0100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 1117 AM PDT SUN OCT 19 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * SEAS...10 TO 14 FEET WITH A PERIOD OF 9 SECONDS. * WIND...SOUTH 25 TO 40 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-200230- /O.CON.KSEW.RB.Y.0029.000000T0000Z-141020T1200Z/ GRAYS HARBOR BAR- 1117 AM PDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... * BAR CONDITION...ROUGH. * COMBINED SEAS...10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ133-200230- /O.CON.KSEW.SC.Y.0233.000000T0000Z-141020T1300Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 1117 AM PDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY... * WIND...SOUTHEAST 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-191930- /O.CON.KSEW.SC.Y.0233.000000T0000Z-141019T1900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 1117 AM PDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WIND...EAST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-200100- /O.CON.KSEW.SC.Y.0233.000000T0000Z-141020T0100Z/ ADMIRALTY INLET- 1117 AM PDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WIND...SOUTHEAST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
759 WHUS76 KSEW 192144 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 243 PM PDT SUN OCT 19 2014 PZZ130-150-153-156-170-173-176-200545- /O.CON.KSEW.GL.W.0076.000000T0000Z-141020T0100Z/ /O.NEW.KSEW.SC.Y.0237.141020T0100Z-141020T1300Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 243 PM PDT SUN OCT 19 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT MONDAY. * SEAS...10 TO 14 FEET WITH A PERIOD OF 9 SECONDS. * WIND...SOUTH 25 TO 40 KNOTS...EASING TO 15 TO 30 KNOTS EARLY THIS EVENING...THE EASING TO 10 TO 20 KNOTS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132-200545- /O.CON.KSEW.GL.W.0076.000000T0000Z-141020T0100Z/ /O.EXB.KSEW.SC.Y.0233.141020T0100Z-141020T1300Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 243 PM PDT SUN OCT 19 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT MONDAY. * WIND...SOUTHEAST 25 TO 35 KNOTS...EASING TO 15 TO 25 KNOTS EARLY THIS EVENING...THEN EASING TO 10 TO 20 KNOTS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-200545- /O.EXT.KSEW.RB.Y.0029.000000T0000Z-141021T0000Z/ GRAYS HARBOR BAR- 243 PM PDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 5 PM PDT MONDAY... * BAR CONDITION...ROUGH. * COMBINED SEAS...10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ134-200545- /O.EXT.KSEW.SC.Y.0233.000000T0000Z-141020T1300Z/ ADMIRALTY INLET- 243 PM PDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT MONDAY... * WIND...SOUTHEAST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-200545- /O.CON.KSEW.SC.Y.0233.000000T0000Z-141020T1300Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 243 PM PDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY... * WIND...SOUTHEAST 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Oct 17, 8:58 PM PDT, 17 hours 49 minutes earlier.
Area forecast discussion, Oct 17, 8:58 PM PDT, 17 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
858 PM PDT FRI OCT 17 2014
.SYNOPSIS...AN UPPER RIDGE WILL GIVE DRY AND WARMER WEATHER SUNDAY
OVER THE INTERIOR WHILE THE NEXT FRONT APPROACHES THE COAST. THE
FRONT WILL BRING RAIN TO THE COAST LATE SUNDAY...AND TO THE INTERIOR
SUNDAY NIGHT AND MONDAY. THE ASSOCIATED UPPER LEVEL TROUGH WILL
FOLLOW MONDAY NIGHT...THEN ANOTHER FRONT WILL REACH THE AREA
TUESDAY. MOIST SOUTHWEST FLOW ALOFT WILL CONTINUE THE REST OF NEXT
WEEK.
&&
.SHORT TERM...RADAR IS STILL SHOWING SOME REALLY SPOTTY RAIN ALONG
THE COAST THIS EVENING BUT IT SHOULD DIE OUT BEFORE MIDNIGHT.
A LOW AMPLITUDE UPPER LEVEL RIDGE BUILT OVER THE PACNW TODAY WITH A
RIDGE AT THE SURFACE. MODELS REMAIN ON TRACK SHIFTING THE UPPER
LEVEL AND SURFACE RIDGE AXES OVER THE ID PANHANDLE LATE
TONIGHT...THEREBY INCREASING THE LOW LEVEL OFFSHORE FLOW OVER W WA.
THIS WILL DRY OUT THE W WA INTERIOR A BIT MORE ON SUNDAY AND BOOST
MAX TEMPS TO THE 65-70 RANGE. NAM AND GFS ARE NOW SHOWING A LAYER OF
MID LEVEL MOISTURE FROM 850MB-700MB MOVING N OVER PUGET SOUND FOR
MUCH OF SUNDAY...SO IT MAY CUT BACK A BIT MORE ON SUNSHINE.
THE NEXT FRONTAL SYSTEM OFFSHORE WAS APPROACHING 130W THIS EVENING.
A WAVE PROPAGATING UP THE FRONT IS CAUSING IT TO SLOW A BIT AND
STRENGTHEN BUT IT SHOULD REMAIN ON SCHEDULE FOR ITS ARRIVAL OVER W
WA. RAIN IS STILL EXPECTED REACH THE N COAST SUNDAY MORNING THEN
SPREAD ACROSS THE REMAINDER OF THE COAST IN THE AFTERNOON. THE FRONT
WILL DRAG ACROSS THE INTERIOR SUNDAY NIGHT AND MONDAY WITH RAIN
EXPECTED EVERYWHERE. TOTAL PRECIP ON THE COAST WILL BE 1.00-1.80
INCHES WITH 0.20-0.50 OVER THE INTERIOR. PRESSURE GRADIENTS WILL
TIGHTEN ENOUGH AS THE FRONT APPROACHES THE COAST TO PRODUCE BREEZY
S-SE WINDS ALONG THE COAST AND OVER THE PARTS OF THE N INTERIOR
PRONE TO STRONGER S-SE WINDS.
THE ASSOCIATED UPPER LEVEL TROUGH WILL REACH THE COAST MONDAY NIGHT.
IR SATELLITE IMAGERY SHOWS A CONVECTIVE AIR MASS OFFSHORE WITH THE
UPPER TROUGH SO SHOWERS LOOK GOOD MONDAY NIGHT.
ALL MODELS NOW SHOW A SKINNY WEAKENING FRONT REACHING THE COAST ON
TUESDAY. KAM
.LONG TERM...PREVIOUS DISCUSSION FROM THE 3 PM AFD...MODELS BRING
THE NEXT SYSTEM TO THE COAST TUESDAY AFTERNOON AND INLAND TUESDAY
NIGHT. AS BEFORE THE GFS IS MORE PROGRESSIVE...BRINGING ANOTHER
SYSTEM WEDNESDAY AND ANOTHER THURSDAY WITH...CRUCIALLY...LULLS IN
THE RAINFALL BETWEEN SYSTEMS. THE EURO PATTERN IS MORE OF AN
ATMOSPHERIC RIVER TUESDAY NIGHT THROUGH THURSDAY NIGHT. BOTH MODELS
TURN MORE SHOWERY FRIDAY WITH PERHAPS A DRY SATURDAY. THE CANADIAN
MODEL IS SIMILAR TO THE GFS. THE QPF GRIDS ARE BASICALLY THE
WRF-GFS-EXTENDED WHICH HAS SOME LULLS BUT ALSO HAS A PARTICULARLY
WET PERIOD OVER THE OLYMPICS FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY. THERE IS A BROAD AREA OF 4-5 INCHES OF RAINFALL OVER THE
OLYMPICS DURING THIS PERIOD. TEMPERATURES ARE REMARKABLY STEADY OVER
THE NEXT WEEK OR SO WITH HIGHS NEAR 60 AND LOWS NEAR 50. BURKE
&&
.HYDROLOGY...PREVIOUS DISCUSSION FROM 3 PM...THE SYSTEM SUNDAY NIGHT
AND MONDAY IS WET BUT DOES NOT HAVE ENOUGH RAIN TO CAUSE FLOODING.
THE SYSTEM LAST NIGHT BROUGHT AN INCH PLUS TO THE OLYMPICS...AND THE
NEXT ONE WILL BRING PERHAPS ANOTHER 2 INCHES. THESE WILL SERVE TO
PRIME THE PUMP...SO TO SPEAK. PREVIOUSLY DRY AREAS WILL BECOME WET
AND NEARLY EMPTY RIVERS ON THE OLYMPIC PENINSULA WILL RISE TO WET
SEASON LEVELS.
THE GFS AND WRF VERSION OF THE HEAVY RAIN BEGINNING TUESDAY NIGHT IS
PROBABLY ENOUGH TO BRING THE SKOKOMISH RIVER TO FLOOD STAGE. IF THE
OUTLIER EURO SOLUTION IS CORRECT THEN SOME MORE RIVERS ON THE
OLYMPIC PENINSULA SHOULD RISE SIGNIFICANTLY...PERHAPS TO FLOOD
STAGE. MODELS DO CONFINE FLOOD-PRODUCING RAINFALL TO THE OLYMPIC
PENINSULA. ANY FLOODING ON THE SKOKOMISH RIVER WOULD PROBABLY OCCUR
WEDNESDAY NIGHT OR THURSDAY. BURKE
&&
.AVIATION...UPPER LEVEL HIGH PRESSURE OVER THE INTERIOR PAC NW
TONIGHT WILL SHIFT EWD OVER THE ROCKIES/GREAT BASIN ON SUNDAY. A
TROUGH WILL BRING A FRONT ONTO THE COAST SUNDAY AFTERNOON AND
THROUGH THE INTERIOR EARLY IN THE EVENING. STRONG S-SW FLOW ALOFT.
AIR MASS STABLE WITH MID AND HIGH LEVEL MOISTURE OVER THE AREA.
THE COAST...SW INTERIOR...AND STRAIT OF JUAN DE FUCA CAN EXPECT LOW
LEVEL MOISTURE AND MVFR OR IFR STRATUS AFTER MIDNIGHT AND INTO EARLY
SUNDAY MORNING.
KSEA...CIGS MAINLY ABOVE 7K FT TONIGHT. THERE IS ONLY A SLIGHT
CHANCE THAT PATCHY MVFR STRATUS COULD DEVELOP AROUND THE TERMINAL.
WILL NOT INCLUDE IN TAF GIVE THE AMOUNT OF UNCERTAINTY. ELY WIND 4-8
KT BECOMING SLY TO 10 KT AFTER MIDDAY SUNDAY. DTM
&&
.MARINE...A FRONT WILL ENTER THE COASTAL WATERS SUNDAY AFTERNOON
AND PUSH THROUGH THE INTERIOR WATERS EARLY IN THE EVENING. GALES ARE
EXPECTED AHEAD OF THE FRONT IN THE COASTAL WATERS AND THE W ENTRANCE
TO THE STRAIT OF JUAN DE FUCA SUNDAY MORNING...THEN EASING LATE IN
THE DAY. SMALL CRAFT WINDS ARE LIKELY ALONG THE FRONT OVER THE
CENTRAL AND ERN STRAIT AND NRN INLAND WATERS. WINDS WILL EASE BELOW
20 KT THROUGHOUT AFTER MIDNIGHT SUNDAY NIGHT.
A SECOND VIGOROUS FRONT WILL MOVE THROUGH THE WATERS TUESDAY
FOLLOWED BY A THIRD SYSTEM ON WEDNESDAY. EACH OF THESE SYSTEMS WILL
BRING AT LEAST SMALL CRAFT ADVISORY WINDS TO MOST OF THE WATERS.
GALES ARE LIKELY FOR THE COASTAL WATERS AS EACH FRONT MOVES THROUGH.
SCHNEIDER/DTM
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...GALE WARNING COASTAL WATERS AND WEST ENTRANCE STRAIT OF
JUAN DE FUCA.
.SMALL CRAFT ADVISORY CENTRAL AND EASTERN STRAIT AND NORTHERN
INLAND WATERS.
&&
WWW.WEATHER.GOV/SEATTLE
YOU CAN SEE AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 8:56 PM PDT | Small Craft Advisory | SEW | 6 hr | |
| Oct 18, 3:06 AM PDT | Gale Watch | SEW | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.